1. bookVolume 23 (2013): Issue 3 (September 2013)
Journal Details
License
Format
Journal
First Published
05 Apr 2007
Publication timeframe
4 times per year
Languages
English
access type Open Access

Controlling a non-homogeneous Timoshenko beam with the aid of the torque

Published Online: 30 Sep 2013
Page range: 587 - 598
Journal Details
License
Format
Journal
First Published
05 Apr 2007
Publication timeframe
4 times per year
Languages
English

Considered is the control and stabilizability of a slowly rotating non-homogeneous Timoshenko beam with the aid of a torque. It turns out that the beam is (approximately) controllable with the aid of the torque if and only if it is (approximately) controllable. However, the controllability problem appears to be a side-effect while studying the stabilizability. To build a stabilizing control one needs to go through the methods of correcting the operators with functionals so that they have finally the appropriate form and the results on C0-continuous semigroups may be applied.

Keywords

Avdonin, S.A. and Ivanov, S.A. (1995). Families of Exponentials, Cambridge University Press, Cambridge.Search in Google Scholar

Avdonin, S. and Moran, W. (2001). Ingham-type inequalities and Riesz bases of divided differences, InternationalJournal of Applied Mathematics Computer Science11(4): 803-820.Search in Google Scholar

Kaczorek, T. (2012). Existence and determination of the set of Metzler matrices for given stable polynomials, InternationalJournal of Applied Mathematics Computer Science22(2): 389-399, DOI: 10.2478/v10006-012-0029-2.Search in Google Scholar

Kato, T. (1966). Perturbation Theory for Linear Operators, Springer-Verlag, Berlin.Search in Google Scholar

Krabs,W. and Sklyar, G.M. (2002). On Controllability of LinearVibrations, Nova Science Publishers Inc., Huntington, NY.Search in Google Scholar

Levin, B. (1961). On Riesz bases of exponential in l2, ZapiskiMatematicheskogo Otdieleniya Fiziko-matematicheskogoFakul’teta Kharkovskogo Universiteta 27(4): 39-48.Search in Google Scholar

Ostalczyk, P. (2012). Equivalent descriptions of a discrete-time fractional-order linear system and its stability domains, InternationalJournal of Applied Mathematics Computer Science22(3): 533-538, DOI: 10.2478/v10006-012-0040-7.Search in Google Scholar

Paley, R.E.A.C. and Wiener, N. (1934). Fourier Transformsin the Complex Domain, American Mathematical Society, Providence, RI.Search in Google Scholar

Respondek, J.S. (2008). Approximate controllability of infinite dimensional systems of the n-th order, InternationalJournal of Applied Mathematics Computer Science18(2): 199-212, DOI: 10.2478/v10006-008-0018-7.Search in Google Scholar

Russell, D.L. (1967). Non-harmonic Fourier series in control theory of distributed parameter system, Journal of MathematicalAnalysis and Applications (18): 542-560.Search in Google Scholar

Sklyar, G.M. and Rezounenko, A.V. (2003). Strong asymptotic stability and constructing of stabilizing control, MatematitcheskajaFizika, Analiz i Geometria 10(4): 569-582.Search in Google Scholar

Sklyar, G.M. and Szkibiel, G. (2007). Spectral properties of non-homogeneous Timoshenko beam and its controllability, Mekhanika Tverdogo Tela (37): 175-183.Search in Google Scholar

Sklyar, G.M. and Szkibiel, G. (2008a). Controllability from rest to arbitrary position of non-homogeneous Timoshenko beam, Matematitcheskij Analiz i Geometria 4(2): 305-318.Search in Google Scholar

Sklyar, G.M. and Szkibiel, G. (2008b). Spectral properties of non-homogeneous Timoshenko beam and its rest to rest controllability, Journal of Mathematical Analysis and Applications (338): 1054-1069.Search in Google Scholar

Sklyar, G.M. and Szkibiel, G. (2012). Approximation of extremal solution of non-Fourier moment problem and optimal control for non-homogeneous vibrating systems, Journal of Mathematical Analysis and Applications (387): 241-250.Search in Google Scholar

Zerrik, E., Larhrissi, R. and Bourray, H. (2007). An output controllability problem for semilinear distributed hyperbolic systems, International Journal of AppliedMathematics Computer Science 17(4): 437-448, DOI: 10.2478/v10006-007-0035-y.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo